# SDR DLM88091265

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 48,859 hours, 36,213 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING REAR SPAR STA XW=160 NEAR OUTBOARD FLAP INBOARD HINGE RT WING.  CRACK WAS CUT OUT IAW ERA 475563-14 REV ORIG.  REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW ERA 475563-14 REV ORIG.
